Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Reappearing patches on the skin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

User :   Hi
User :   i have some patches on my skin
User :   called themal in tamil
User :   what kind of treatment do you suggest me
User :   soap/ other medicines
User :   anybody there
Doctor :   yes
Doctor :   please tell me
User :   I have some patches called themal
User :   on my skin
Doctor :   i will help u in this
Doctor :   can i ask fewQ
User :   can u tell me some soaps/ creams
Doctor :   wats your age
User :   ok, plz ask
User :   24
Doctor :   since how many days
Doctor :   do yu itching
User :   for about a year
User :   no itching
Doctor :   only rashes
User :   i use zole-f creme
Doctor :   are yu on any treatment
User :   it disappears for some days
Doctor :   ok
User :   no treatment, but only that cream
Doctor :   was any blood test done
User :   no
Doctor :   i will help u in this
User :   no
User :   ok,sorry
Doctor :   its better to get some investigations
User :   ok
Doctor :   it includes
Doctor :   complete blood test
User :   ok
Doctor :   mainly AEC
User :   ok
Doctor :   means absolute esinophil count
User :   okie
Doctor :   and mainly

Doctor :   QMED374
Doctor :   discount of 25%
Doctor :   on this coupon
Doctor :   I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
Question is related to
Lab Tests
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor